# SDR SWIA201440003

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 40,755 hours, 36,261 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pcu
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO HYD 2A LOW PRESSURE CAUTION AT CRUISE.  R & R PCU ASSY IAW AMM.  OPS CHECK GOOD, NO LEAKING NOTED.
